# SDR AALA202204226044

- Difficulty date: April 19, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 80,660 hours, 10,525 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LAVATORY 1A-L FAILED SMOKE DETECTOR TEST. REPLACED LAVATORY OVERHEAD ELECTRONICS UNIT PER FIM 26-14-00-810-809.
